×

Found 473 Documents (Results 1–100)

A note on the Fredholm theory of singular integral operators with Cauchy and Mellin kernels. II. (English) Zbl 1473.45003

Bastos, M. Amélia (ed.) et al., Operator theory, functional analysis and applications. Proceedings of the 30th international workshop on operator theory and its applications, IWOTA 2019, Lisbon, Portugal, July 22–26, 2019. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 282, 353-392 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Positivity conditions for operators with difference kernels in reflexive spaces. (English. Russian original) Zbl 1514.47076

J. Math. Sci., New York 250, No. 5, 717-727 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 149, 3-13 (2018).
MSC:  47G10 47G20
PDFBibTeX XMLCite
Full Text: DOI

Singular integrals and Fourier theory on Lipschitz boundaries. (English) Zbl 1435.47001

Singapore: Springer; Beijing: Science Press (ISBN 978-981-13-6499-0/hbk; 978-981-13-6502-7/pbk; 978-981-13-6500-3/ebook). xv, 306 p. (2019).
PDFBibTeX XMLCite
Full Text: DOI

On the factorization of matrix and operator Wiener-Hopf integral equations. (English. Russian original) Zbl 1395.45006

Izv. Math. 82, No. 2, 273-282 (2018); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 82, No. 2, 33-42 (2018).
MSC:  45E10 45F15 47B35
PDFBibTeX XMLCite
Full Text: DOI

Noetherity of a singular integral operator equation with operations of shift and complex conjugacy in fractional spaces. (English) Zbl 1522.47114

Kal’menov, Tynysbek (ed.) et al., International conference ‘Functional analysis in interdisciplinary applications’, FAIA2017, Astana, Kazakhstan, October 2–5, 2017. Proceedings. Melville, NY: American Institute of Physics (AIP). AIP Conf. Proc. 1880, 050007, 5 p. (2017).
PDFBibTeX XMLCite
Full Text: DOI

Positive solubility of some classes of non-linear integral equations of Hammerstein type on the semi-axis and on the whole line. (English. Russian original) Zbl 1317.45003

Izv. Math. 79, No. 2, 411-430 (2015); translation from Izv. Ross. Akad. Nauk, Ser. Mat 79, No. 2, 205-224 (2015).
PDFBibTeX XMLCite
Full Text: DOI

A tour to compact type operators and sequences related to the finite sections projection. (English) Zbl 1318.65087

Bastos, M. Amélia (ed.) et al., Operator theory, operator algebras and applications. Selected papers based on the presentations at the workshop WOAT 2012, Lisbon, Portugal, September 11–14, 2012. Basel: Birkhäuser/Springer (ISBN 978-3-0348-0815-6/hbk; 978-3-0348-0816-3/ebook). Operator Theory: Advances and Applications 242, 311-323 (2014).
PDFBibTeX XMLCite
Full Text: DOI

Linear integral equations. Theory and technique. Reprint of the 2nd edition 1997. (English) Zbl 1259.45001

Modern Birkhäuser Classics. New York, NY: Birkhäuser (ISBN 978-1-4614-6011-4/pbk; 978-1-4614-6012-1/ebook). xiii, 318 p. (2013).
PDFBibTeX XMLCite
Full Text: DOI

Accurate cubature of volume potentials over high-dimensional half-spaces. (English. Russian original) Zbl 1223.65017

J. Math. Sci., New York 173, No. 6, 683-700 (2011); translation from Probl. Mat. Anal. 55, 37-52 (2011).
PDFBibTeX XMLCite
Full Text: DOI

On the spectrum of the algebra of singular integral operators with discontinuities in symbols in momenta and coordinates. (English. Russian original) Zbl 1226.47104

J. Math. Sci., New York 172, No. 4, 477-531 (2011); translation from Probl. Mat. Anal. 53, 49-94 (2010).
MSC:  47L80 47G10 42A50
PDFBibTeX XMLCite
Full Text: DOI

Non-commutative Gelfand theories. A tool-kit for operator theorists and numerical analysts. (English) Zbl 1209.47002

Universitext. Berlin: Springer (ISBN 978-0-85729-182-0/pbk; 978-0-85729-183-7/ebook). xiv, 383 p. (2011).
PDFBibTeX XMLCite
Full Text: DOI

On the existence of a solution of a homogeneous system of generalized Wiener-Hopf equations. (English. Russian original) Zbl 1196.45005

Izv. Math. 74, No. 3, 595-606 (2010); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 74, No. 3, 157-168 (2010).
PDFBibTeX XMLCite
Full Text: DOI

Error bounds for \(L^1\) Galerkin approximations of weakly singular integral operators. (English) Zbl 1190.65191

Constanda, Christian (ed.) et al., Integral methods in science and engineering. Volume 2: Computational methods. Selected papers based on the presentations at the 10th international conference on integral methods in science and engineering (IMSE 2008), Santander, Spain, July 7–10, 2008. Boston, MA: Birkhäuser (ISBN 978-0-8176-4896-1/hbk; 978-0-8176-4897-8/ebook). 1-10 (2010).
PDFBibTeX XMLCite
Full Text: DOI

One-parameter family of solutions for one class of Hammerstein nonlinear equations on a half-line. (English. Russian original) Zbl 1186.45006

Dokl. Math. 80, No. 3, 872-876 (2009); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 429, No. 5, 595-599 (2009).
PDFBibTeX XMLCite
Full Text: DOI

Boundedness of weakly singular integral operators on domains. (English) Zbl 1197.47062

MSC:  47G10 47-02 45P05
PDFBibTeX XMLCite
Full Text: Link

Solvability of vector integro-differential equations of convolution type on the semiaxis. (English. Russian original) Zbl 1302.45017

J. Contemp. Math. Anal., Armen. Acad. Sci. 43, No. 5, 305-316 (2008); translation from Izv. Nats. Akad. Nauk Armen., Mat. 43, No. 5, 73-82 (2008).
PDFBibTeX XMLCite
Full Text: DOI

Solvability of an integro-differential equation with partial derivatives on the half-axis. (English. Russian original) Zbl 1302.45016

J. Contemp. Math. Anal., Armen. Acad. Sci. 43, No. 5, 297-304 (2008); translation from Izv. Nats. Akad. Nauk Armen., Mat. 43, No. 5, 57-72 (2008.
PDFBibTeX XMLCite
Full Text: DOI

Approximation of additive convolution-like operators. Real C*-algebra approach. (English) Zbl 1160.65002

Frontiers in Mathematics. Basel: Birkhäuser (ISBN 978-3-7643-8750-1/pbk). xii, 306 p. (2008).
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software